TITLE

Finite Difference Schemes for Convection-diffusion Problems with a Concentrated Source and a Discontinuous Convection Field

AUTHOR(S)
Linß, Torsten
PUB. DATE
January 2002
SOURCE
Computational Methods in Applied Mathematics;2002, Vol. 2 Issue 1, p41
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564224

 

Related Articles

  • Finite-Difference Methods for Convection-Diffusion Problems with Discontinuous Coefficients and Solutions. Tsurko, V. // Differential Equations;Feb2005, Vol. 41 Issue 2, p290 

    Analyzes finite-difference schemes for linear nonstationary boundary value problems for convection-diffusion problems. Stability of locally one-dimensional schemes for three-dimensional problems; Solutions for multidimensional problems with discontinuous coefficients; Theorem proving.

  • DISCONTINUOUS FINITE ELEMENT METHOD FOR CONVECTION-DIFFUSION EQUATIONS. Agouzal, Abdellatif // Journal of Computational Mathematics;Nov2000, Vol. 18 Issue 6, p639 

    A discontinuous finite element method for convection-diffusion equations is proposed and analyzed. This scheme is designed to produce an approximate solution which is completely discontinuous. Optimal order of convergence is obtained for model problem. This is the same convergence rate known for...

  • DISCONTINUOUS GALERKIN FINITE ELEMENT METHOD WITH INTERIOR PENALTIES FOR CONVECTION DIFFUSION OPTIMAL CONTROL PROBLEM. Tongjun Sun // International Journal of Numerical Analysis & Modeling;2010, Vol. 7 Issue 1, p87 

    In this paper, a discontinuous Galerkin finite element method with interior penalties for convection-diffusion optimal control problem is studied. A semi-discrete time DG scheme for this problem is presented. We analyze the stability of this scheme, and derive a priori and a posteriori error...

  • Galerkin-petrov limit schemes for the convection-diffusion equation. Lyashko, A.; Fedotov, E. // Differential Equations;Jul2009, Vol. 45 Issue 7, p1063 

    In the present paper, we suggest a method for constructing grid schemes for the multidimensional convection-diffusion equation. The method is based on the approximation of the integral identity that is used in the definition of a weak solution of the differential problem. The use of spaces of...

  • MHD CONVECTION SLIP FLOW OF A THERMOSOLUTAL NANOFLUID IN A SATURATED POROUS MEDIA OVER A RADIATING STRETCHING SHEET WITH HEAT SOURCE/SINK. Maripala, Srinivas; Kishan, Naikoti // Advances & Applications in Fluid Mechanics;Oct2015, Vol. 18 Issue 2, p177 

    An analysis is presented to investigate the effects of heat source/sink on magnetohydrodynamics convection slip flow of a thermosolutal nanofluid in a saturated porous media over a radiating stretching sheet. The similarity solution is used to transform the problem under consideration into a...

  • Multigrid Optimization Methods for the Optimal Control of Convection-Diffusion Problems with Bilinear Control. Borzì, A.; Park, E.-J.; Lass, M. // Journal of Optimization Theory & Applications;Feb2016, Vol. 168 Issue 2, p510 

    Optimal control problems, governed by convection-diffusion equations with bilinear control, are studied. For the realization of the numerical solution, the multigrid for optimization method together with finite difference discretization is utilized and investigated. In addition, the extension to...

  • NONLOCAL CONVECTION-DIFFUSION VOLUME-CONSTRAINED PROBLEMS AND JUMP PROCESSES. QIANG DU; ZHAN HUANG; LEHOUCQ, RICHARD B. // Discrete & Continuous Dynamical Systems - Series B;Jun2014, Vol. 19 Issue 4, p961 

    We introduce the Cauchy problem and time-dependent volumeconstrained problems associated with a linear nonlocal convection-diffusion equation. These problems are shown to be well-posed and correspond to conventional convection-diffusion equations as the region of nonlocality vanishes. The...

  • A method for numerical solution of a multidimensional convection-diffusion problem. Prusov, V. A.; Doroshenko, A. E.; Chernysh, R. I. // Cybernetics & Systems Analysis;Jan2009, Vol. 45 Issue 1, p89 

    We propose a modification of the additive splitting algorithm to solve the convection-diffusion problem using an efficient finite-difference scheme. The modification decreases the number of data exchanges and their amount during the numerical solution of a system of multidimensional equations....

  • ROBUSTNESS OF AN UPWIND FINITE DIFFERENCE SCHEME FOR SEMILINEAR CONVECTION-DIFFUSION PROBLEMS WITH BOUNDARY TURNING POINTS. Linß, Torsten // Journal of Computational Mathematics;Jul2003, Vol. 21 Issue 4, p401 

    We consider a singularly perturbed semilinear convection-diffusion problem with a boundary layer of attractive turning-point type. It is shown that its solution can be decomposed into a regular solution component and a layer component. This decomposition is used to analyse the convergence of an...

  • NONLOCAL CONVECTION-DIFFUSION VOLUME-CONSTRAINED PROBLEMS AND JUMP PROCESSES. QIANG DU; ZHAN HUANG; LEHOUCQ, RICHARD B. // Discrete & Continuous Dynamical Systems - Series B;Mar2014, Vol. 19 Issue 2, p373 

    We introduce the Cauchy and time-dependent volume-constrained problems associated with a linear nonlocal convection-diffusion equation. These problems are shown to be well-posed and correspond to conventional convection-diffusion equations as the region of nonlocality vanishes. The problems also...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics